Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Certain classes of bi-univalent functions with bounded boundary variation

Halit Orhan, NANJUNDAN MAGESH, V. K. Balaji

TBILISI MATHEMATICAL JOURNAL Cilt 10 · Sayı 4 · ss. 17–27 · 01.09.2017
DOI ile aç

Özet

In their pioneering work dated 2010 on the subject of bi-univalent functions, Srivastava et al. actually revived the study of the coefficient problems involving bi-univalent functions in recent years. Inspired by the pioneering work of Srivastava et Hi., there has been triggering interest to study the coefficient problems for many different subclasses of bi univalent functions. Motivated largely by a number of sequels to the investigation by Srivastava et al., in this paper, we consider certain classes of bi-univalent functions to obtain the estimates of their second and third Taylor-Maclaurin coefficients. Further, certain special cases are also indicated. Some interesting remarks about the results presented here are also discussed.

Anahtar kelimeler

bi-univalent functions GENERAL SUBCLASS UNIVALENT-FUNCTIONS bi-starlike function bi-convex function functions with bounded boundary rotation co efficient estimates convolution (Hadamard) product INITIAL COEFFICIENT BOUNDS 2ND HANKEL DETERMINANT

Atıf için künye

Orhan, H., MAGESH, N., & Balaji, V. K. (2017). Certain classes of bi-univalent functions with bounded boundary variation. TBILISI MATHEMATICAL JOURNAL, 10(4), 17–27. https://doi.org/10.1515/tmj-2017-0042

BibTeX
@article{orhan2017-73066,
  author = {Orhan, Halit and MAGESH, NANJUNDAN and Balaji, V. K.},
  title = {Certain classes of bi-univalent functions with bounded boundary variation},
  journal = {TBILISI MATHEMATICAL JOURNAL},
  year = {2017},
  volume = {10},
  number = {4},
  pages = {17--27},
  issn = {1512-0139},
  doi = {10.1515/tmj-2017-0042},
  url = {https://akademik.atauni.edu.tr/yayinlar/73066-certain-classes-of-bi-univalent-functions-with-bounded-boundary-variation}
}